Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Chlorpromazine and Drug Eruptions

Chlorpromazine and Drug Eruptions This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract In Reply.— As described in the article, my patient is a nurse. I believe that this would answer all of Dr Arnold's questions.Although she had never been treated with chlorpromazine, she had frequent opportunities to come in contact with the drug, since she had worked in a mental hospital. The eruption, which was observed at the time of the first examination, appeared the day after she injected a drug containing chlorpromazine to her patient.It is well known that chlorpromazine is a common cause of drug eruptions in medical and nursing personnel. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Archives of Dermatology American Medical Association

Chlorpromazine and Drug Eruptions

Archives of Dermatology , Volume 112 (11) – Nov 1, 1976

Chlorpromazine and Drug Eruptions

Abstract

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract In Reply.— As described in the article, my patient is a nurse. I believe that this would answer all of Dr Arnold's questions.Although she had never been treated with chlorpromazine, she had frequent opportunities to come in contact with the drug, since she had worked in a mental hospital. The eruption, which was observed at the time of the...
Loading next page...
 
/lp/american-medical-association/chlorpromazine-and-drug-eruptions-VK1DP5z1Yu
Publisher
American Medical Association
Copyright
Copyright © 1976 American Medical Association. All Rights Reserved.
ISSN
0003-987X
eISSN
1538-3652
DOI
10.1001/archderm.1976.01630350076019
Publisher site
See Article on Publisher Site

Abstract

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract In Reply.— As described in the article, my patient is a nurse. I believe that this would answer all of Dr Arnold's questions.Although she had never been treated with chlorpromazine, she had frequent opportunities to come in contact with the drug, since she had worked in a mental hospital. The eruption, which was observed at the time of the first examination, appeared the day after she injected a drug containing chlorpromazine to her patient.It is well known that chlorpromazine is a common cause of drug eruptions in medical and nursing personnel.

Journal

Archives of DermatologyAmerican Medical Association

Published: Nov 1, 1976

There are no references for this article.